Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The $ K$-functional for $ H\sp p$ and BMO in the poly-disk

Author: Björn Jawerth
Journal: Proc. Amer. Math. Soc. 98 (1986), 232-238
MSC: Primary 42B30; Secondary 46E10, 46M35
MathSciNet review: 854025
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Peetre's $ K$-functional for the Hardy space $ {H^p}$, $ 0 < p < + \infty $, and the space BMO of functions of bounded mean oscillation is explicitly characterized in the case of a product of upper half-spaces.

References [Enhancements On Off] (What's this?)

  • [B-L] J. Bergh and J. Löfström, Interpolation spaces: An introduction, Springer-Verlag, Berlin, Heidelberg, New York, 1976. MR 0482275 (58:2349)
  • [C-F] S. Y. A. Chang and R. Fefferman, A continuous version of duality of $ {H^1}$ and BMO on the bi-disc, Ann. of Math. (2) 112 (1980), 179-201. MR 584078 (82a:32009)
  • [C-F2] -, The Calderón-Zygmund decomposition on product domains, Amer. J. Math. 104 (1982), 445-468. MR 658542 (84a:42028)
  • [J] B. Jawerth, The $ K$-functional for $ {H^1}$ and BMO, Proc. Amer. Math. Soc. 92 (1984), 67-71. MR 749893 (85j:42037)
  • [J-T] B. Jawerth and A. Torchinsky, Local sharp maximal functions, J. Approx. Theory 43 (1985), 231-270. MR 779906 (86k:42034)
  • [J-T2] -, A note on real interpolation of Hardy spaces in the polydisk, Proc. Amer. Math. Soc. 96 (1986), 272-232. MR 818449 (87h:42033)
  • [L] K. C. Lin, $ {H^p}$ interpolation on the bi-disc, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30, 46E10, 46M35

Retrieve articles in all journals with MSC: 42B30, 46E10, 46M35

Additional Information

Keywords: $ {H^p}$-space, atomic decomposition, $ K$-functional, poly-disk
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society